# SDR SWAA118230

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 42,721 hours, 24,657 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8335
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT MLG INNER DOOR CRACKED.  REMOVED AND REPLACED DOOR PER MM.
